# SDR SIMA2012031011

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 23,946 hours, 17,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: MM67035655003
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND AFT CARGO DOOR CUTOUT SURROUND STRUCTURE TO SKIN IS PUNCTURED JUST AFT OF FS 1015.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CARGO DOOR CUTOUT SURROUND IAW EO CR-53MR-263.  THE AIRCRAFT WAS RETURNED TO SERVICE.
